Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having back pains, pricking pain in the knees, tailbone. Uric acid levels high, RA 24%. Symptoms inter-related?

Hello Doctor, ow are you doing. Thanks for attending to my question. I am a 27 yr old Male. Having back pains since 2 years. The MRI scans show nothing sinificant. The latest scan of the lumbar area showed facetal arthopath in the L2,L3,L4 levels. Off late i started having pains in the right hip area(backside). A USG scan ruled out appendictis or kidney stones . This prompted for a blood test. The C reactive proteins are nomal, so are the ESR levels . The ALSO factor is normal as well. However The Uric acid levels are 7.5 and RA factor is 24%. I have now started getting pains in both the knees, sharp needle like pains in both the knees and my tailbone has been paining over a month now. I Unable to get a clear diagnosis rom any doctors at the present. Can you please suggest what do the reports and symptoms relate to.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your MRI report is suggestive of degenerative changes in your spine which is responsible for the pain that you are having. Taking mild pain killers and anti inflammatory medicines will help in symptomatic relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor